By the same authors

From the same journal

From the same journal

De Rham cohomology of configuration spaces with Poisson measure

Research output: Contribution to journalArticle



Publication details

JournalJournal of Functional Analysis
DatePublished - Feb 2002
Issue number1
Number of pages33
Pages (from-to)240-273
Original languageEnglish


The space GX of all locally finite configurations in a Riemannian manifold X of infinite volume is considered. The deRham complex of square-integrable differential forms over GX, equipped with the Poisson measure, and the corresponding deRham cohomology are studied. The latter is shown to be unitarily isomorphic to a certain Hilbert tensor algebra generated by the L2-cohomology of the underlying manifold X.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations